# SDR SIMA20250726001

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N319RG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 25,758 hours, 17,806 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT PRESSURIZING ON CLIMB OUT EMERGENCY DECLARED. FOUND PRESSURIZATION CONTROL MODE ON MANUAL ON OVERHEAD PANEL, PERFORMED OPS CHECK OF CPCS OUTFLOW VALVE PER AMM 21-31-02, AND RE-SET MODE TO AUTO. OPS CHECK GOOD A/C GOOD FOR SERVICE
